| Model Number |
IPN055267 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/21/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
Event or Problem Description
It was reported that: "since (b)(6) 2022, nephrologists have been complaining that these catheters get quickly blocked.Even so they are well positioned.So they need to be replaced." it was unknown if a specific lot# was involved or the quantity of instances.
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.The customer did not provide a lot number; therefore, a device history record review was performed based upon a lot number from the sales history data of the customer.No relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported that: "since august 2022, nephrologists have been complaining that these catheters get quickly blocked.Even so they are well positioned.So they need to be replaced." it was unknown if a specific lot# was involved or the quantity of instances.